Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Testicle pain after undergoing avasectomy. Periods delayed, faint positive pregnancy test, heavy bleeding. Reason?

Hi my name is amanda, my husband had avasectomy 3 years ago as we have 5 kids, ever since he had it he has had bad pain in his testicles went to the doctor they said it was fine. he hasnt hasd any follow up checks though . my period was 2 weeks late and it is alwasys on time. i had a faint positive pregnancy test , the next day i bleed heavy like never before, but 4 days on and my breasts are still hurting and my lower belly feels really full like its growing.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Since your husband have post vasectomy pain, he needs ultrasound of scrotum.
It can detect the probable causes. Mostly it is due to chronic elevated backpressure in epididymis.This leads to enlargement of epididymis and pain.
Vasectomy doesn't prevents 100% pregnancy. Studies shows 1% failure rate. So you need ultrasound of pelvis, as you have faint positive pregnancy test.Ultrasound is also needed due to heavy bleeding as it can detect the causes.

Take Care
Dr.Indu Bhushan
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor